New optimal binary linear codes of dimensions 9 and 10

TitleNew optimal binary linear codes of dimensions 9 and 10
Publication TypeJournal Article
Year of Publication1997
AuthorsGulliver, T. A., and V. K. Bhargava
JournalInformation Theory, IEEE Transactions on
Pagination314 -316
Date Publishedjan.
Keywordscyclic codes, degenerate quasi-cyclic codes, Galois field, Galois fields, linear codes, maximum minimum distance, multidimensional codes, optimal binary linear codes, two-weight quasi-cyclic codes, upper bounds

Eighteen new codes are presented which improve the bounds on maximum minimum distance for binary linear codes. They are rate (m-r)/pm, r ges;1, degenerate quasi-cyclic (QC) codes. Based on the known upper bounds, six of these new codes are optimal. In addition, five two-weight QC codes of dimension 8 are given


a place of mind, The University of British Columbia

Electrical and Computer Engineering
2332 Main Mall
Vancouver, BC Canada V6T 1Z4
Tel +1.604.822.2872
Fax +1.604.822.5949

Emergency Procedures | Accessibility | Contact UBC | © Copyright 2021 The University of British Columbia